# SDR 96FDEA01070

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ENGINE NR 1 STRUT OVERHEAT ILLUMINATED.  WHEN NR 1 BLEED WAS CLOSED, LIGHT WENT OUT, FINISHED CHECKLIST RESULTING IN RIGHT PACK AND NR 3 BLEED ONLY USABLE.  FOUND SENSE LINE ON NR 1 ENGINE BLEED AIR SHUTOFF VALVE LOOSE, (B-NUT WAS BACKED OFF).  TIGHTENED SENSE LINE, RAN ENGINE ON GROUND.  NO BLEED LEAKS NOTED.  OK FOR SERVICE.
